# SDR SWAA2021050468292

- Difficulty date: April 30, 2021
- Submitted: May 4, 2021
- Operation: Air carrier
- Aircraft: N8501V
- Make and model: Boeing 737-8H4
- Aircraft serial: 41530
- Aircraft time: 15,599 hours, 7,131 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Seal
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HORIZONTAL FORWARD UPPER SLIDING SEAL CRACKED / REMOVED & REPLACED R/H HORIZONTAL FWD UPPER SLIDING SEAL PER MM 53-31-31
